# SDR SIMA20241025003

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N788CJ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 48,871 hours, 30,966 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 8209641
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE PLANNED DIVERTED TO LIT FOR ANTI ICE MEL FLT CONTINUED TO ORD. COMPLIED WITH M PROCEDURES FOR MEL 30-6 FOR WING ANTI ICE FAIL DEFERRED WING ANTI ICE VAVLES PER MEL 30-6, M PROCEDURES C/W. AUTH# 101271M-C. T/S A-I WING NO DISPATCH IAW FIM TASK 30-11-00-810-813-A. SUSPECT LH WING ANTI-ICE PRESSURE SENSOR AT FAULT. RAR LH WING ANTI-ICE PRESSURE SENSOR IAW AMM 30-11-03. OPC GOOD. MEL RESTORED.
